# SDR AALA2020091429007

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 76,888 hours, 9,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Condition: Faulted
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY POWER ASSIST SYSTEM GREEN LIGHT ON DOOR 4R NOT FLASHING.  REMOVED AND REPLACED DOOR 4R EMERGENCY POWER ASSIST SYSTEM ASSEMBLY, PER AMM 52-11-20.
